Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Difference properties for continuity and Riemann integrability on locally compact groups


Author: F. W. Carroll
Journal: Trans. Amer. Math. Soc. 102 (1962), 284-292
MSC: Primary 39.10; Secondary 22.60
MathSciNet review: 0133612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.10, 22.60

Retrieve articles in all journals with MSC: 39.10, 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0133612-4
Article copyright: © Copyright 1962 American Mathematical Society